# SDR USAA920081121

- Difficulty date: May 22, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 64,597 hours, 44,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1721601
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C21 CHECK - EMERGENCY ESCAPE PATH LIGHT WIRING HARNESS HAS SEVERAL DAMAGED CONNECTORS.  REPLACED EMERGENCY ESCAPE PATH LIGHT WIRING HARNESS CONNECTORS IAW BSWPM 20-42-01.
